Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 43, NWS Wichita, KS

May 27, 2019Labette County, Neosho County, Wilson County, Kansas

NWS Wichita, KS issued this flash flood warning at May 27, 2019, 7:43 AM CDT for Labette County, Neosho County, Wilson County, Kansas. It was in force for 107 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 27, 2019, 7:43 AM CDT (12:43 UTC)
Expired
May 27, 2019, 9:30 AM CDT
In force
107 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Labette County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 132 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 27, 8:58 AM CDTFLASH FLOOD2 W Saint Paul, KSWATER FLOWING OVER HIGHWAY 47 WEST OF ST. PAUL.
May 27, 9:01 AM CDTFLASH FLOOD2 Ene Chanute, KSHIGHWAY 39 CLOSED EAST OF CHANUTE DUE TO WATER FLOWING OVER IT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 75 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 0.7 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 937 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 199 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
937 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
884 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
199 m²/s²
0-3 km storm-relative helicity
241 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

862 
WGUS53 KICT 271243
FFWICT
KSC099-133-205-271645-
/O.NEW.KICT.FF.W.0043.190527T1243Z-190527T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
743 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Wilson County in southeastern Kansas...
  Labette County in southeastern Kansas...
  Neosho County in southeastern Kansas...

* Until 1145 AM CDT.

* At 740 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Rainfall amounts of 1 to 3 
  inches have fallen the past several hours. This is occurring on 
  top of already saturated ground. Localized flash flooding is 
  likely. Additional rainfall amounts of around 1 inch is possible 
  through 9 AM.

* Some locations that may experience localized flooding include...  
  Parsons, Chanute, Neodesha, Fredonia, Oswego, Erie, Altamont, St.
  Paul, Thayer, Altoona, Mound Valley, Buffalo, Galesburg, Labette,
  Benedict, Stark, Earlton, Coyville, Lake Parsons and Parsons Tri
  City Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3706 9552 3738 9552 3739 9580 3773 9596
      3773 9509 3718 9508

$$

KLEINSASSER
1 follow-up statement
290 
WGUS73 KICT 271430
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
930 AM CDT Mon May 27 2019

KSC099-133-205-271440-
/O.CAN.KICT.FF.W.0043.000000T0000Z-190527T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Wilson KS-Labette KS-Neosho KS-
930 AM CDT Mon May 27 2019

...THE FLASH FLOOD WARNING FOR WILSON...LABETTE AND NEOSHO COUNTIES
IS CANCELLED...

The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.

LAT...LON 3706 9552 3738 9552 3739 9580 3773 9596
      3773 9509 3718 9508

$$

LAWSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at May 27, 6:40 AM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 27, 6:40 AM CDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
640 AM CDT Mon May 27 2019

...Updated for Aviation Discussion...

.SHORT TERM...(Today through Wednesday night)
Issued at 245 AM CDT Mon May 27 2019

In the wake of another overnight MCS, the airmass this morning is
expected to be overturned and any lingering light precipitation
across eastern Kansas early is expected to diminish as we move
through the morning hours. Shortwave ridging is anticipated across
the Central Plains today with rising H7 temperatures likely
providing a cap to deep moist convection. There may be an
opportunity for an isolated storm or two across western Kansas
during the late afternoon hours along the retreating dryline but
confidence in storms impacting our forecast area remains too low at
this time with no mention planned in the forecast. Low level
moisture transport will pick up again late tonight and we may see
some accas or isolated thunderstorms try to develop mainly after 08-
10Z across south central and southeast KS. This activity may linger
into the morning hours on Tue.

A mid/upper trough over the central Rockies early on Tuesday will
lift northeast while over the Central High Plains late in the day. A
dryline is progged to sharpen across central KS providing a focus
for deep moist convection. As the previous shift noted, the
shear/buoyancy combination will favor supercell thunderstorms with
all hazards possible as we remain in an enhanced outlook from the
storm prediction center.

Wednesday...the front is progged to become stationary across
southeast Kansas on Wednesday and we could see another round of
storms across mainly southeast KS as a pv anomaly rotates over the
area late in the period. Shear/buoyancy combination would continue
to support a risk for severe weather mainly across southeast KS.

.LONG TERM...(Thursday through Sunday)
Issued at 245 AM CDT Mon May 27 2019

We expect to see a brief break in the recent active pattern as we
move into the latter portion of the week with seasonable
temperatures anticipated. A mid/upper trough across the Central
Plains at the start of the period will dampen as it drifts
eastward toward the Middle Mississippi Valley with rising heights
across the Rockies leading to a zonal flow across the Central
Plains and a break in the recent active weather for Thu-Fri.
Thunderstorm chances may return as we head towards the weekend as
more subtle shortwave troughs emerge from the Rockies.

&&

.AVIATION...(For the 12Z TAFS through 12Z Tuesday morning)
Issued at 634 AM CDT Mon May 27 2019

A couple thunderstorm clusters will exit southeast Kansas by
13-14z this morning. Otherwise, moist boundary layer will allow
for fairly widespread MVFR to low VFR clouds today. Breezy
south/southwest winds expected today as low pressure strengthens
across the High Plains. Cannot rule out a few isolated
thunderstorms across west/northwest Kansas late this afternoon and
evening, but thinking this activity should remain west/northwest
of RSL and GBD. Strong low-level jet will support LLWS at many
sites tonight.

&&

.HYDROLOGY...
Issued at 245 AM CDT Mon May 27 2019

We plan to allow the flash flood watch to expire this morning but
this may be short-lived with additional chances for showers and
thunderstorms returning on Tue into Wed across much of the area,
especially south central and southeast KS where the higher
rainfall accumulations are anticipated.

&&

.CLIMATE...
Issued at 245 AM CDT Mon May 27 2019

Monthly rainfall records through the predawn hours on Monday.

The ICT record precipitation for May is 13.14" set in 2008.
Currently ICT has received 12.41" which is ranked 2nd for the
month of May. Below is the top 5 all-time monthly rainfall
records for ICT.

1)  14.43 Jun 1923
2)  13.37 Jul 1950
3)  13.14 May 2008
4)  12.96 Sep 2008
5)  12.42 through 2:45 AM CDT at ICT

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    83  69  80  59 /  30  10  60  20
Hutchinson      84  68  82  56 /  10  10  40  20
Newton          83  69  79  58 /  20  10  50  30
ElDorado        82  69  78  60 /  30  10  70  30
Winfield-KWLD   83  69  79  61 /  30  10  60  20
Russell         85  67  81  53 /  10  10  20  10
Great Bend      85  66  82  52 /  10  10  20  10
Salina          85  69  82  56 /  10  10  50  20
McPherson       84  68  81  56 /  10  10  50  20
Coffeyville     85  71  81  65 /  30  10  60  60
Chanute         84  70  80  64 /  40  10  70  70
Iola            84  70  79  64 /  60  10  70  70
Parsons-KPPF    85  70  80  65 /  30  10  70  70

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until 7 AM CDT this morning for KSZ032-033-
047>053-067>069-082-083-091>093.

&&

SHORT TERM...MWM
LONG TERM...MWM
AVIATION...ADK
HYDROLOGY...MWM
CLIMATE...MWM
Hazardous weather outlook, May 27, 4:24 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
424 AM CDT Mon May 27 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-280930-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
424 AM CDT Mon May 27 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Today and Tonight

Showers and thunderstorms with gusty winds and locally heavy rain
will linger into the morning hours before diminishing.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered thunderstorms will develop during the afternoon and
evening hours on Tuesday. Large hail, damaging winds and heavy rain
will be the primary threats, although a few tornadoes may also
develop.

Thunderstorms may linger over southeast Kansas through Wednesday
with a continued threat of strong thunderstorms and heavy rain.
After a brief break, thunderstorms may return to the area over the
weekend, with a renewed threat of strong to severe storms and heavy
rain.

River flooding will continue to be a concern well into the upcoming
week. Please continue to monitor River Flood Warnings and
Statements for the latest information.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated today or tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, May 27, 5:23 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Wichita KS
523 AM CDT Mon May 27 2019

KSZ071-072-095-096-099-271100-
Montgomery KS-Wilson KS-Woodson KS-Neosho KS-Allen KS-
523 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northern Montgomery County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Eastern Woodson County in southeastern Kansas...
  Neosho County in southeastern Kansas...
  Allen County in southeastern Kansas...

* Until 600 AM CDT.

* At 521 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near Le
  Roy to 5 miles west of Chanute to 7 miles northwest of
  Independence...and moving northeast at 50 mph.

Pea size hail and 40 mph winds are possible with these storms.

* Locations impacted include...
  Chanute, Iola, Neodesha, Fredonia, Humboldt, Yates Center, Erie, La
  Harpe, Gas, Moran, Thayer, Altoona, Buffalo, Neosho Falls,
  Galesburg, Sycamore, Savonburg, Elsmore, Benedict and Stark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Kansas.

LAT...LON 3768 9509 3740 9527 3738 9537 3738 9552
      3735 9552 3724 9589 3765 9578 3804 9573
      3804 9508
TIME...MOT...LOC 1022Z 254DEG 45KT 3804 9565 3770 9556 3733 9578

KLEINSASSER
Special weather statement, May 27, 5:35 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Wichita KS
535 AM CDT Mon May 27 2019

KSZ069-083-092-093-271100-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
535 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Butler County in south central Kansas...
  Western Cowley County in south central Kansas...
  Sumner County in south central Kansas...
  Southeastern Sedgwick County in south central Kansas...

* Until 600 AM CDT.

* At 534 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Clearwater to Wellington to near South Haven...and moving northeast
  at 50 mph.

Pea to dime size hail and winds to 50 mph are possible with these
storms.

* Locations impacted include...
  Wichita, Derby, Arkansas City, Winfield, Andover, Haysville,
  Augusta, Wellington, Mulvane, Rose Hill, Clearwater, Douglass,
  Belle Plaine, Towanda, Conway Springs, Oxford, Benton, Udall,
  Eastborough and South Haven.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3716 9758 3749 9768 3787 9699 3750 9683
      3700 9682 3700 9748
TIME...MOT...LOC 1034Z 236DEG 52KT 3753 9750 3726 9740 3702 9737

KLEINSASSER
Special weather statement, May 27, 5:38 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Wichita KS
538 AM CDT Mon May 27 2019

KSZ052-068-069-271115-
Butler KS-Harvey KS-Marion KS-
538 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Butler County in south central Kansas...
  Southeastern Harvey County in south central Kansas...
  Southeastern Marion County in central Kansas...

* Until 615 AM CDT.

* At 536 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 6 miles southeast of Newton...moving
  northeast at 50 mph.

Pea to dime size hail and winds to 50 mph are possible with this
storm.

* Locations impacted include...
  Newton, Peabody, Whitewater, Elbing, Burns and Newton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3791 9715 3791 9734 3801 9741 3827 9696
      3804 9681 3792 9714
TIME...MOT...LOC 1037Z 239DEG 44KT 3798 9727

KLEINSASSER
Special weather statement, May 27, 5:49 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Wichita KS
549 AM CDT Mon May 27 2019

KSZ069-083-092-093-271115-
Butler KS-Cowley KS-Sumner KS-Sedgwick KS-
549 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southwestern Butler County in south central Kansas...
  Cowley County in south central Kansas...
  Eastern Sumner County in south central Kansas...
  Eastern Sedgwick County in south central Kansas...

* Until 615 AM CDT.

* At 546 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from
  Eisenhower National Airport to near Belle Plaine to 5 miles
  southwest of Geuda Springs...and moving northeast at 45 mph.

Pea size hail and winds to 55 mph are possible with these storms.

* Locations impacted include...
  Wichita, Derby, Arkansas City, Winfield, Andover, Haysville,
  Augusta, Wellington, Park City, Valley Center, Bel Aire, Mulvane,
  Goddard, Rose Hill, Maize, Clearwater, Douglass, Belle Plaine,
  Oxford and Benton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3729 9740 3764 9766 3791 9721 3791 9716
      3792 9715 3748 9672 3700 9678 3700 9733
TIME...MOT...LOC 1048Z 246DEG 41KT 3765 9743 3738 9721 3704 9719

KLEINSASSER
Special weather statement, May 27, 6:18 AM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Wichita KS
618 AM CDT Mon May 27 2019

KSZ069-070-093-094-098-271200-
Butler KS-Cowley KS-Greenwood KS-Chautauqua KS-Elk KS-
618 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Butler County in south central Kansas...
  Eastern Cowley County in south central Kansas...
  Southeastern Greenwood County in southeastern Kansas...
  Chautauqua County in southeastern Kansas...
  Elk County in southeastern Kansas...

* Until 700 AM CDT.

* At 616 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 5 miles
  northwest of Latham to near Burden to near Hardy...and moving east
  at 55 mph.

pea sized hail...and wind gusts up to 50 mph will be possible with
these storms.

* Locations impacted include...
  Sedan, Howard, Cedar Vale, Burden, Moline, Longton, Dexter, Severy,
  Grenola, Fall River, Peru, Chautauqua, Elk Falls, Elgin, Niotaze,
  Cambridge, Climax, Fall River State Park, Hale and Maple City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
southeastern Kansas.

LAT...LON 3748 9673 3784 9596 3700 9597 3700 9680
TIME...MOT...LOC 1117Z 260DEG 49KT 3760 9671 3730 9668 3701 9674

MCGUIRE
Special weather statement, May 27, 7:05 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
705 AM CDT Mon May 27 2019

KSZ070-071-094-095-098-099-271230-
Montgomery KS-Wilson KS-Greenwood KS-Woodson KS-Chautauqua KS-Elk KS-
705 AM CDT Mon May 27 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Montgomery County in southeastern Kansas...
  Wilson County in southeastern Kansas...
  Southeastern Greenwood County in southeastern Kansas...
  Woodson County in southeastern Kansas...
  Chautauqua County in southeastern Kansas...
  Eastern Elk County in southeastern Kansas...

* Until 730 AM CDT.

* At 702 AM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from 6 miles
  north of Toronto to 8 miles north of Elk City to Elgin...and moving
  northeast at 50 mph.

Pea size hail and 50 mph winds are possible with these storms.

* Locations impacted include...
  Coffeyville, Independence, Neodesha, Fredonia, Cherryvale, Caney,
  Yates Center, Sedan, Dearing, Altoona, Longton, Elk City, Toronto,
  Buffalo, Tyro, Fall River, Neosho Falls, Peru, Liberty and
  Chautauqua.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3740 9618 3798 9615 3805 9596 3804 9552
      3700 9552 3700 9650
TIME...MOT...LOC 1204Z 250DEG 52KT 3789 9593 3740 9592 3699 9630

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:38 PM CDTSevere Thunderstorm WarningICTBarton39 min
May 26, 8:03 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, Rice, Russell38 min
May 26, 8:40 PM CDTSpecial Weather StatementICTBarton65 min
May 26, 8:42 PM CDTSpecial Weather StatementICTLincoln63 min
May 26, 9:20 PM CDTSpecial Weather StatementICTEllsworth55 min
May 26, 9:46 PM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln32 min
May 26, 10:20 PM CDTSpecial Weather StatementICTLincoln25 min
May 26, 11:40 PM CDTSevere Thunderstorm WarningICTBarton, Ellsworth, Lincoln, McPherson, Reno, Rice and 1 more80 min
May 26, 11:51 PM CDTSevere Thunderstorm WarningICTHarper, Kingman, Sedgwick, Sumner69 min
May 27, 12:38 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Saline67 min
May 27, 12:54 AM CDTSevere Thunderstorm WarningICTHarper, Harvey, Kingman, Reno, Sedgwick, Sumner81 min
May 27, 12:58 AM CDTSevere Thunderstorm WarningICTEllsworth, Lincoln, McPherson, Rice, Russell32 min
May 27, 1:35 AM CDTSevere Thunderstorm WarningICTMcPherson, Marion55 min
May 27, 1:43 AM CDTSevere Thunderstorm WarningICTButler, Chase, Chautauqua, Cowley, Elk, Greenwood and 4 more77 min
May 27, 2:36 AM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson, Woodson69 min
May 27, 2:38 AM CDTSpecial Weather StatementICTSumner37 min
May 27, 2:41 AM CDTFlash Flood WarningICTHarper, Sumner4 hr
May 27, 3:10 AM CDTFlash Flood WarningICTButler, Cowley, Sedgwick4 hr
May 27, 3:17 AM CDTSpecial Weather StatementICTCowley28 min
May 27, 3:39 AM CDTSpecial Weather StatementICTAllen51 min
May 27, 4:31 AM CDTSpecial Weather StatementICTHarper29 min
May 27, 4:33 AM CDTSpecial Weather StatementICTKingman27 min
May 27, 4:56 AM CDTSpecial Weather StatementICTChautauqua34 min
May 27, 4:58 AM CDTSpecial Weather StatementICTSedgwick32 min
May 27, 5:00 AM CDTSpecial Weather StatementICTSumner30 min
May 27, 5:23 AM CDTSpecial Weather StatementICTAllen, Neosho, Wilson37 min
May 27, 5:35 AM CDTSpecial Weather StatementICTCowley, Sumner25 min
May 27, 5:38 AM CDTSpecial Weather StatementICTHarvey37 min
May 27, 5:49 AM CDTSpecial Weather StatementICTCowley, Sedgwick26 min
May 27, 6:18 AM CDTSpecial Weather StatementICTChautauqua, Elk42 min
May 27, 7:05 AM CDTSpecial Weather StatementICTChautauqua, Montgomery, Wilson, Woodson25 min
May 27, 8:12 AM CDTSpecial Weather StatementICTLabette33 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.